≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Chronic nasal blockage due to swollen turbinates 3

 

The ABC Homeopathy Forum

Nasal blockage due to swollen nasal Turbinates

Dear Doctor,
I have nasal congestion problem due to swollen nasal turbinates for last six months.
I had surgery to remove nasal turbinates in 2011 but now I am facing the same problem again. right side of nose is blocked and I feel difficulty in breathing through nose and feel pain and pressure in my forehead. Kindly suggest me some treatment. Thank you.
 
  Hadi34 on 2016-03-02
This is just a forum. Assume posts are not from medical professionals.
Why did you have to go for surgery in 2011 ? What caused the problem ? Any ideas. And tell more about yourself and personality .
 
nervousguy1 6 years ago
I had severe nasal blockage at that time. 80% of nasal airways were blocked due to swollen inferior nasal turbinates so I went for surgery.
I dont know what is cause of swollen nasal turbinates. I visited number of doctors of medicines. Everyone gives different medicines. I have been using allopathic medicines but all in vein.
I am a student of Engineering and I am moderately active in my life.
Kindly suggest me some treatment. Thank you.
 
Hadi34 6 years ago
Nix Vomica 200c one dose in the morning on empty stomach.
.
Add one drop of the medicine in 500 ml mineral water. Shake the bottle. Take one spoon of medicine from that bottle. Report back tommorow.
 
nervousguy1 6 years ago
Dear Sir
I took the dose today as you prescribed. But still the condition is same. My right side of nose is blocked.
What is next to do?? Thank you.
 
Hadi34 6 years ago
continue with the same medicine for two more days.
 
nervousguy1 6 years ago
Doctor I wanna ask one thing. 1 drop of medicine in half liter water and only one spoon is taken??? I cant understand this. What should I do the remaining water??
 
Hadi34 6 years ago
Continue with the same medicine for two more days. Avoid anything cold and sour.
 
nervousguy1 6 years ago
I used Nux Vomica 200 for two days and nasal blockage is more severe now. Use of this medicibe creates more nasal blockage. Tell me wht is it so? Should I continue this medicine??
 
Hadi34 6 years ago
Aggravation is good and a sign that the medicine is correct. However to be sure stop taking any medicine and report after 2 days.
 
nervousguy1 6 years ago
I did not take medicine for two days. Congestion is less.
Should I start taking medicine again?? 5 drops three times a day???
 
Hadi34 6 years ago
Yes take it one more dose only.
 
nervousguy1 6 years ago
Dear
I stopped taking your prescribed medicine because of some other health issue.
Last night I again started takin that medincine and nasal congesion is more again.
Is it due to medicine? How long it will remain???
 
Hadi34 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.